# SDR AALA2020073099011

- Difficulty date: July 28, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 72,518 hours, 9,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  IAW WORK CARD 2341, FOUND OVERHEAD EMERGENCY LIGHTS AT SEATS 17-30D INOPERATIVE. REPLACED THE BATTERY PACK M33408 IAW AMM 33-51-06.
